# SDR 20001214SH030

- Difficulty date: December 1, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 704A47270101
- Condition: Inoperative
- Location: Temperature
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE GAUGE INOPERATIVE.  (X)
